U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Cardiac arrest heart

A 50-year-old member asked:
Dr. Liesa Harte
Family Medicine 29 years experience
Heart attack: Cardiac arrest is when your heart stops. A heart attack is when part of your heart is not getting enough blood flow. A heart attack can certainly tri... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 48-year-old member asked:
Dr. Frederick Tibayan
Thoracic Surgery 23 years experience
911, CPR: If you have a cardiac arrest from a heart attack, you will be unconscious. People near you should call 911 and initiate cpr, including finding an AED ... Read More
A 23-year-old male asked:
Dr. Rick Koch
Cardiology 22 years experience
This is a safe: Medication and you are on the lowest dose.
Dr. Daniel Weiss
Cardiac Electrophysiology 34 years experience
Safe: That is a low dose. It can cause a slowing of the heart rate, which can be dramatic and cause symptoms in some individuals. Arrest is rare. You should... Read More
A 30-year-old male asked:
Dr. Gary Roach
Anesthesiology 42 years experience
Unusual but yes: This would be pretty unusual, but can occur. Some people have congenital abnormalities that can cause this. Additionally, use of stimulants such as ... Read More
A 38-year-old member asked:
Dr. Gutti Rao
Hospital-based practice 46 years experience
No: May take a breath or two. Once the heart stops all activity should stop within minutes.
A 20-year-old male asked:
Dr. Richard Zimon
Internal Medicine 59 years experience
Cardiac arrest: the heart STOPS an needs to be restarted .....or Cardiopulmonary resuscitation begun or death occurs... IT IS A FORM OF HEART ATTACK which is a more G... Read More
A 17-year-old male asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Ativan (lorazepam): Taken in excess, it can depress respiratory functions & affect the heart, so do other sedatives. Please follow the prescription instructions & if taki... Read More
A 46-year-old member asked:
Dr. Frederick Tibayan
Thoracic Surgery 23 years experience
See below ...: cardiac arrest: pumping or rhythm abnormality so severe that the flow of blood thought the heart is super low or zero - incompatible with life unless ... Read More
A 46-year-old member asked:
Dr. Calvin Weisberger
Cardiology 51 years experience
Cardiac arrest: Lots of possibility but lot more information needed. Discuss with your doctor to get accurate information.
A 17-year-old male asked:
Dr. John Szawaluk
Cardiology 31 years experience
Unlikely: Unless one has a anaphylactic reaction.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership